Volume 17, Issue 4
Correction Methods for Steady Incompressible Flows

Jian Li

DOI:

J. Comp. Math., 17 (1999), pp. 419-424

Published online: 1999-08

Preview Full PDF 40 941
Export citation
  • Abstract

Correction methods for the steady semi-periodic motion of incompressible fluid are investigated. The idea is similar to the influence matrix to solve the lack of vorticity boundary conditions. For any given boundary condition of the vorticity, the coupled vorticity-stream function formulation is solved. Then solve the governing equations with the correction boundary conditions to improve the solution. These equations are numerically solved by Fourier series truncation and finite difference method. The two numerical techniques are employed to treat the non-linear terms. The first method for small Reynolds number R=0-50 has the same results as that in M.Anwar and S.C.R. Dennis' report. The second one for R>50 obtains the reliable results.

  • Keywords

Incompressible flow vorticity stream function numerical solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-419, author = {}, title = {Correction Methods for Steady Incompressible Flows}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {4}, pages = {419--424}, abstract = { Correction methods for the steady semi-periodic motion of incompressible fluid are investigated. The idea is similar to the influence matrix to solve the lack of vorticity boundary conditions. For any given boundary condition of the vorticity, the coupled vorticity-stream function formulation is solved. Then solve the governing equations with the correction boundary conditions to improve the solution. These equations are numerically solved by Fourier series truncation and finite difference method. The two numerical techniques are employed to treat the non-linear terms. The first method for small Reynolds number R=0-50 has the same results as that in M.Anwar and S.C.R. Dennis' report. The second one for R>50 obtains the reliable results. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9112.html} }
TY - JOUR T1 - Correction Methods for Steady Incompressible Flows JO - Journal of Computational Mathematics VL - 4 SP - 419 EP - 424 PY - 1999 DA - 1999/08 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9112.html KW - Incompressible flow KW - vorticity KW - stream function KW - numerical solution AB - Correction methods for the steady semi-periodic motion of incompressible fluid are investigated. The idea is similar to the influence matrix to solve the lack of vorticity boundary conditions. For any given boundary condition of the vorticity, the coupled vorticity-stream function formulation is solved. Then solve the governing equations with the correction boundary conditions to improve the solution. These equations are numerically solved by Fourier series truncation and finite difference method. The two numerical techniques are employed to treat the non-linear terms. The first method for small Reynolds number R=0-50 has the same results as that in M.Anwar and S.C.R. Dennis' report. The second one for R>50 obtains the reliable results.
Jian Li. (1970). Correction Methods for Steady Incompressible Flows. Journal of Computational Mathematics. 17 (4). 419-424. doi:
Copy to clipboard
The citation has been copied to your clipboard